... pm, I'll feel better and then I crash late in the pm. ... (1 replies)
... I am a 31 year old healthy male, slightly overweight. I lead a generally healthy lifestyle, exercise, weight train, eat healthy. I do not have a thyroid problem of any sort. When I was in my mid twenties, I was experiencing low energy, and my thoughts led me to believe I may have a slow metabolism. ... (1 replies)
... yes it is possible to have hyper and hypo symptoms.
I was in having tests to see why I had lost so much weight.( barium xrays and U/s scans. I went on holiday and came back thinking I had flu, then all of a sudden I ballooned out.I looked about 8 months pregnant swollen puffy eyes, hands feet, palpatations etc but no weight gain anywhere else. The A & E doctors were... (6 replies)
... Hi everyone, its been a while since I posted, hope you are all having a good easter holiday.
I had my thyroxine bumped up on 3/3/06 from 100mcg to 125mcg and was feeling great. The last few days have been awful though, all of the hypo symptoms have returned. tiredness, feeling bloated, swollen puffy eyes and aching joints and muscles. I can barely move let alone do anything... (1 replies)
... the symptoms can "wax and wane" which may explain your current "crash." But even without thyroiditis, the thyroid can have a rapid change in function. Have you gotten a copy of any of your lab results? ... (9 replies)
... Of course! I just wanna make sure I can do anything within my power to get the right diagnosis because lately for the past months I have been feeling like utter crap. I have tested so many different things before so by hearing other problems that can cause my symptoms is reinforcing the notion that I am not a hypochondriac. Haha.
But yeah, that is what I meant, about asking... (7 replies)
... Stimulants of any type from sugar caffiene etc strains the adrenals and can cause anxiety, jitteriness and then a crash feeling fatigue and depression. ... (7 replies)
... I'd be curious to hear what dosage your were on when you crashed and how long you took it. I've heard people often crash when left on a "starting dose" for too long. ... (2 replies)
... I've been reading a lot on Thyroid and Adrenals lately and though I do recognize a lot of signs and symptoms, there are others I don't see at all and I wonder what you guys think. ... (2 replies)
... ays my levels fall within the medical paramaters. You know one size fits all!!!! I am frustrated and know this is w.d. I'm experiencing. His nurse told me I'd crash coming off of it abruptly. I said ask him what I can do to transition. ... (36 replies)
... My Sept results were free t3 ~ 4.8 (3.5 - 6.5). Free t4 ~12.7 ( 9.0 - 23.0) Tsh 2.10.
My viatmin A was down ( 1.1) so I'm on 6 drops of that per day, @ 5000 units per drop. The scale is ( 1.5 - 3.5) Vitamin E was 27 ( 12-45). He also has me on vit E. My sugars were also high6.1 ( 4.3-6.1). Triglycerides 2.14 high also. Cortisol was high 639 ( 120-620) . Vitamin... (36 replies)
... Oh dear :dizzy: I'm sorry I can't give you any certain answers but I would think that it could take up to a couple of months for you to return to normal, but hopefully not that long. Hang in there :) (1 replies)
... t believe, with my borderline lab results and my lack of symptoms and my overall fairly good health that she would suggest major surgery for total removal of my thyroid without even having a biopsy! ... (50 replies)
... or other health professional. We all need to know this stuff to be able to advocate for ourselves. I have been undertreated for about 20 years. It took a full on crash of my adrenals to make me realize it. My TSH is 1. ... (5 replies)
... on my own. I read in a Thyroid book by Dr. Mark Starr, Hypothyroidism Type 2, that most patients are able to tolerate 0.25 to 0.5 of a grain of Armour. ... (2 replies)
... dose now but, am aware of Graves' patients requiring decreasingly lower doses over the course of several years and then ultimately no longer needing any type of thyroid med. This is how Graves' can progress. Hashi's is different and means a lifetime of meds. ... (6 replies)
... T4 dose were probably made necessary by antibodies progressively decreasing your thyroid function. ... (6 replies)
... and have our dose slowly increased until our thyroid hormone levels have been optimized. ... (6 replies)
I've recently been diagnosed with "subclinical" hypothyroidism with normal antibodies (but I had visited a doctor in the first place because of the symptoms I was experiencing) and given a trial of 25mcg of levothyroxine. Now, after 15 days, I think I am starting to feel a little better. However, assuming that this improvement is real and due to the l-T4, I am... (6 replies)
... have the symptoms but not sure what to make of my labs. Weight gain with a roll of belly fat that I've never had, constant heart palpitations, tired, depressed, crash in the evening. I've been on a serious diet and started running but the weight keeps coming. ... (6 replies)